# SDR USAA2012041800014

- Difficulty date: March 26, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 90,768 hours, 16,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - EXFOLIATION CORROSION ON FLOOR SUPPORT AT BS 1548, RBL 7.  REPLACED FLOOR SUPPORT AT BS 1548, RBL 7 IAW B767 SRM 51-40-02-0G & 53-00-51-1A-1.
